# SDR 20000614AP003

- Difficulty date: April 7, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FAE FLIGHT NR 153, DBWI TO KIAD, DURING CLIMB AND GEAR RETRACTION, THE TAIL SKID LIGHT REMAINED ILLUMINATED.  AIRCRAFT PERFORMED AN AIR RETURN TO KBWI.  ON GROUND MAINTENANCE ADJUSTED THE TAILS SKID SWITCH AND GROUND OPS CHECKED OK IAW 32-71-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
